The Ramanujan Journal

, Volume 5, Issue 4, pp 327–351

Multiple Zeta Values at Non-Positive Integers

  • Shigeki Akiyama
  • Yoshio Tanigawa
Article

DOI: 10.1023/A:1013981102941

Cite this article as:
Akiyama, S. & Tanigawa, Y. The Ramanujan Journal (2001) 5: 327. doi:10.1023/A:1013981102941

Abstract

Values of Euler-Zagier's multiple zeta function at non-positive integers are studied, especially at (0,0,...,−n) and (−n,0,...,0). Further we prove a symmetric formula among values at non-positive integers.

multiple zeta function Bernoulli numbers Stirling numbers 

Copyright information

© Kluwer Academic Publishers 2001

Authors and Affiliations

  • Shigeki Akiyama
    • 1
  • Yoshio Tanigawa
    • 2
  1. 1.Department of Mathematics, Faculty of ScienceNiigata UniversityNiigataJapan
  2. 2.Graduate School of MathematicsNagoya UniversityChikusa-ku, NagoyaJapan

Personalised recommendations